English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On eta-functions for nilmanifolds

MPS-Authors
/persons/resource/persons234907

Ballmann,  Werner
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ballmann, W. (2014). On eta-functions for nilmanifolds. Journal of Differential Geometry, 97(1), 1-10. Retrieved from http://projecteuclid.org/euclid.jdg/1404912100.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1563-5
Abstract
There is no abstract available